# SDR DL72L971034

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 2560 · Emergency Equipment
- Part: Batteries
- Condition: Discharged
- Location: Megaphone
- Component: MN1400
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C MEGAPHONE INOP.  REPLACED BATTERYS, CK NORMAL.
